On accretive multivalued mappings in Banach spaces

Josef Kolomý

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 4, page 701-710
  • ISSN: 0010-2628

How to cite

top

Kolomý, Josef. "On accretive multivalued mappings in Banach spaces." Commentationes Mathematicae Universitatis Carolinae 031.4 (1990): 701-710. <http://eudml.org/doc/17891>.

@article{Kolomý1990,
author = {Kolomý, Josef},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {uniformly Fréchet smooth Banach space with Fréchet smooth dual; maximal accretive; upper semicontinuous},
language = {eng},
number = {4},
pages = {701-710},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On accretive multivalued mappings in Banach spaces},
url = {http://eudml.org/doc/17891},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Kolomý, Josef
TI - On accretive multivalued mappings in Banach spaces
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 4
SP - 701
EP - 710
LA - eng
KW - uniformly Fréchet smooth Banach space with Fréchet smooth dual; maximal accretive; upper semicontinuous
UR - http://eudml.org/doc/17891
ER -

References

top
  1. Barbu V., Semigrupuri de contraciii nelineare in spatii Banach, Ed. Acad. Rep. Soc. Romania, Bucaresti 1974. (1974) MR0370280
  2. Berens H., Hetzelt L., On accretive operators on l n , Pacific J. Math. 125 (1986), 301-315. (1986) Zbl0641.47056MR0863528
  3. Browder F. E., Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-665. (1968) Zbl0164.44801MR0230179
  4. Calvert B., Fitzpatrick S., Solomon W., Boundedness of approximations in summation of accretive operators, Ann. sti Univ. Al. I. Cuza, Iaşi 33 (1987), 229-234. (1987) Zbl0652.47034MR0966674
  5. Ciorănescu I., Aplicatii da dualitate in analiza funkiionala neliniara, Ed. Acad. Rep. Soc. Romania, Bucuresti 1974. (1974) Zbl0297.47053MR0383157
  6. Cudia D. F., The geometry of Banach spaces: Smoothness, Trans. Amer. Math. Soc. 110 (1964), 284-314. (1964) Zbl0123.30701MR0163143
  7. Engl H. W., Weak convergence of asymptotically regular sequences for nonexpansive mappings and connections with certain Chebyshef-centers, Nonlinear Anal. 1 (1977), 495-501. (1977) Zbl0409.47040MR0636939
  8. Fabian M., On strong continuity of monotone mappings in reflexive Banach spaces, Acta Polytechnica 6 (1977), 85-98. (1977) MR0467406
  9. Fabian M., On singlevaluedness (and strong continuity) of maximal monotone mappings, Comment. Math. Univ. Carolinae 18 (1977), 19-39. (1977) Zbl0347.47027MR0442764
  10. Fitzpatrick S. P., Continuity of non-linear monotone operators, Proc. Amer. Math. Soc. 62 (1977), 111-116. (1977) Zbl0351.47039MR0425687
  11. Fitzpatrick P. M., Hess P., Kato T., Local boundedness of monotone type operators, Proc. Japan Acad. Ser. A Math. Sci. 48 (1972), 275-277. (1972) Zbl0252.47057MR0312336
  12. Gobbo L., On the asymptotic behavior of the inverse of an m-accretive operator in a Banach space, Rend. Sem. Mat. Univ. Poiitechn. Torino 42 (1984), 47-64. (1984) Zbl0599.47083MR0812630
  13. Gossez J. P., Lami Dozo E., Some geometric properties related to the fixed point theory for nonexpansive mappings, Pacific J. Math. 40 (1972), 565-573. (1972) Zbl0223.47025MR0310717
  14. Hudzik H., Uniform convexity of Musielak-Orlicz spaces with Luxemburg's norm, Comment. Math. Univ. Carolinae 23 (1983), 21-32. (1983) Zbl0595.46027MR0709167
  15. Hudzik H., Strict convexity of Musielak-Orlicz spaces with Luxemburg's norm, Bull. Acad. Pol. Sci. Math. 29 (1981), 137-144. (1981) Zbl0479.46014MR0640468
  16. Kamińska A., On uniform convexity of Orlicz spaces, Proc. Koninklijke Nederl. Akad. Wetensch., Amsterdam, ser. A 85. Zbl0489.46025
  17. Kato T., Accretive operators and nonlinear equations in Banach spaces, Proc. Symp. Pure Math. 18, Amer. Math. Soc., Providence, R.I., 1970, 138-161. (1970) Zbl0232.47069MR0271782
  18. Kenderov P. S., Multivalued monotone operators are almost everywhere single-valued, Studia Math. 56 (1976), 199-203. (1976) Zbl0341.47036MR0428122
  19. Kido K., Strong convergence of resolvents of monotone operators in Banach spaces, Proc. Amer. Math. Soc. 103 (1988), 752-758. (1988) Zbl0671.47042MR0947652
  20. Köthe G., Topologische lineare Rdume I, Springer-Verlag, Heicelberg 1960. (1960) MR0130551
  21. Kolomý J., On mapping and invariance of domain theorem and accretive operators, Boll. U.M.I. 1-B (1987), 235-246. (1987) Zbl0619.47048MR0895461
  22. Kolomý J., Maximal monotone and accretive multivalued mappings and structure of Banach spaces, Function Spaces, Proc. Int. Conf. Poznan, 1986, (ed. J. Musielak), Teubner-Texte zur Mathematik 103 (1988), 170-177. (1986) Zbl0712.47044MR1066532
  23. Kolomý J., Resolvents and selections of accretive mappings in Banach spaces, Proc. 18th Winter School, Srní 1990, Acta Univ. Carolinae (to appear). (1990) Zbl1041.47505MR1101415
  24. Morosanu G., Asymptotic behavior of resolvents for a monotone mapping in a Hilbert space, Atti Accad. Naz. dei Lincei, Ser. 8, 59 (1976), 565-570. (1976) MR0477891
  25. Reich S., Approximating zeros of accretive operators, Proc. Amer. Math. Soc. 51 (1975), 381-384. (1975) Zbl0294.47042MR0470762
  26. Reich S., Extension problems for accretive sets in Banach spaces, J. Functional Anal. 26 (1977), 378-395. (1977) Zbl0378.47037MR0477893
  27. Reich S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), 287-292. (1980) Zbl0437.47047MR0576291
  28. Reich S., Asymptotic behavior of resolvents in Banach spaces, Atti Accad. Naz. dei Lincei, Ser. 8, 67 (1980), 27-30. (1980) Zbl0462.47049MR0617271
  29. Chen Shutao, Convexity and smoothness of Orlicz spaces, Geometry of Orlicz spaces I, Function Spaces, Proc. Int. Conf. Poznań, 1986 (ed. J. Musielak), Teubner-Texte zur Mathematik 103 (1988), 12-19. (1986) Zbl0618.46031MR1066509
  30. Takahasi W., Ueda Y., On Reich's strong convergence theorems for resolvents of accretive operators, J. Math. Anal. Appl. 194 (1984), 546-553. (194) Zbl0599.47084
  31. Veselý L., Some new results on accretive multivalued operators, Comment. Math. Univ. Carolinae 30 (1989), 45-55. (1989) Zbl0665.47036MR0995700

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.